Medical Specialty >> Hematology

Doctors Lounge - Hematology Answers

Back to Hematology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/12/2017.

Forum Name: Hematology Topics

Question: Monocyte count low


 dawneekoz - Fri Feb 22, 2008 7:21 pm

I just got my blood test results back and my monocyte count and percent were low. I googled and found that it could be low due to use of corticortisoids (SP?). I do take Nasonex daily, so that is probably it I would imagine. I just wondered if I need to be concerned about having a low count. Will it cause me to get sicker more often? Should I call my allergist?

Thank you,

Dawn
 Dr. Chan Lowe - Sat Feb 23, 2008 9:54 pm

User avatar Hello Dawn,

There is significant amount of variability in monocyte count. The nasonex may be being absorbed enough to give you some changes. I would not be concerned about this. It is unlikely that this represents a problem with your immune system.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us